MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012630-59
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Based on the information provided, the reported difficulties appear to be due to operational circumstances of the procedure.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified common iliac artery.A 7.0 x 59 mm omni elite self-expanding stent system ruptured during the first inflation at 11 atmospheres.The device was prepped prior to the procedure per the instructions for use.The stent remained on the balloon and was removed without issue.Another omni elite was successfully used to complete the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5854887
Report Number2024168-2016-05234
Device Sequence Number16545067
Product Code NIO
UDI-Device Identifier08717648178481
UDI-Public(01)08717648178481(17)181130(10)5060241
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number1012630-59
Device Lot Number5060241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2016
Initial Report FDA Received Date08/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1